# SDR DALA2015081304970

- Difficulty date: August 12, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N989DL
- Make and model: Doug MD-88
- Aircraft serial: 53341
- Aircraft time: 60,690 hours, 43,756 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Bs 1060-1098
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LT WINDOW RING PAN LOWER/FWD CORNER BETWEEN BS 1060-1079, AND 1079-1098.   REPAIRED IAW SRM 53-05, FIG 122, 51-30-2 , 51-30-5 , 51-10-3, PAR 14 AND 21 AND 51-10-4 AND ERA 493648-14MA, REV A.
